Repositorio de producción científica de la Universidad de Sevilla

q-Classical polynomials and the q-Askey and Nikiforov-Uvarov tableaus

Opened Access q-Classical polynomials and the q-Askey and Nikiforov-Uvarov tableaus

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Medem Roesicke, Juan Carlos
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001-10-15
Publicado en: Journal of Computational and Applied Mathematics, 135 (2), 197-223.
Tipo de documento: Artículo
Resumen: In this paper we continue the study of the q-classical (discrete) polynomials (in the Hahn's sense) started in Medem et al. (this issue, Comput. Appl. Math. 135 (2001) 157-196). Here we will compare our scheme with the well known q-Askey scheme and the Nikiforov-Uvarov tableau. Also, new families of q-polynomials are introduced.
Cita: Álvarez Nodarse, R. y Medem Roejicke, J.C. (2001). q-Classical polynomials and the q-Askey and Nikiforov-Uvarov tableaus. Journal of Computational and Applied Mathematics, 135 (2), 197-223.
Tamaño: 366.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43047

DOI: http://dx.doi.org/10.1016/S0377-0427(00)00585-9

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones